Comments on the Debije-Brinkman equation


Wiegel, F.W. and Mijnlieff, P.F. (1976) Comments on the Debije-Brinkman equation. Physica A: Theoretical and statistical physics, 85 (1). pp. 207-210. ISSN 0378-4371

open access
Abstract:We present a macroscopic derivation of the Debije-Brinkman equation for the flow of a fluid through a polymer coil. By using an exact relation between the sedimentation coefficient and the permeability it is found that the permeability of the coil is strongly dependent on the nature of the fluid, due to local clustering of the polymer segments.
Item Type:Article
Copyright:© 1976 Elsevier Science
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page